I'm a reporter with Cosmo Magazine, and I'm looking to reach out to women ages 20 to 35 who have suffered adverse reactions (severe burning in the middle of the night, for example) to Monistat 1 (or the generic equivalent) for a story we're doing on vaginal health.
Please contact me if you're willing to share your story. I can protect your privacy. Please reply to my account here or email: _[removed]_.
Thx so much! I hope this article will help other women.
Hello, my name is Niki. I am 21 years old and perfectly healthy in life. About a week ago I thought I had the symptoms of a yeast infection. Instead of going to the Doctor's office like I normally would, I decided to treat it myself with Monistat 1. This was probably the biggest mistake I have ever made. A week later and I am still suffering from severe side effects. I have seen a few Doctors who have all told me that my sores and blisters from the reaction are so bad that they could only be Herpes. I am very careful in my sex life and have only been with my boyfriend. We are careful everytime, though I understand accidents happen. Tests came back negative and my Doctors find it hard to believe that such severe side effects could possibly have come from using Monistat 1. After reading many other womens stories about terrible reactions to this medication, I find it hard to believe that it is still on shelves.